Our expert says:
If you hubby develops heartburn after taking Viagra and Cialis then you need to check with the prescribing dr if he can take antacids or other acid-lowering medications together with these 2 products to prevent the heartburn. I would recommend that your hubby should consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), so that the dietitian can take a diet history and work out a diet for him that does not trigger this reaction. Generally speaking he will have to experiment with the foods he eats that may cause problems (raw onions, garlic, cucumber, green peppers, very spicy foods and condiments, gas-cold drinks, fruits that contain pips such as guavas, figs, alcohol, excess coffee and tea, etc). This is often an individual reaction and he will have to keep a food diary to see what foods cause this problem and then cut them out. If you find that this is too complicated, then do please see the dietitian.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.